# SDR E81RJW303562

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N824QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258523
- Aircraft time: 7,058 hours, 4,809 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 7003110901
- Part serial: 98061207
- Condition: Malfunctioned
- Location: Left Hsi
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF INTERMITTENT BLURRING OF PILOT'S EHSI DISPLAY.  VERIFIED FAULT STAYED WITH INDIVIDUAL ED-800 DISPLAY UNIT. REPLACED ED-800 DISPLAY UNIT WITH A REPAIRED UNIT, NO FAULTS NOTED. TRANSIENT ACFT, COMPONENT HISTORY UNKNOWN.
